Math. Model. Nat. Phenom.
Volume 12, Number 6, 2017Special Issue - Nonlocal and delay equations
|Page(s)||130 - 143|
|Published online||30 December 2017|
On the half-plane Dirichlet problem for differential-difference elliptic equations with several nonlocal terms
JSC Concern “Sozvezdie”,
2 RUDN University, Moscow, Russia
* e-mail: firstname.lastname@example.org
Accepted: 13 November 2017
where the coefficients ak and hk, , are real parameters (no commensurability of the translations is assumed), while the boundary-value function u0 is continuous and bounded. Such problems arise in various applications such as the multi-layer plates and envelopes theory, the diffusion processes theory (including biomathematical applications), models of nonlinear optics, etc.
Mathematics Subject Classification: 35R10 / 35J25
Key words: Differential-difference equations / elliptic problems / non-commensurable translations
© EDP Sciences, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.